# SDR 96FDEA01340

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515528
- Condition: Dents
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0470  &  004  DENT IN FRAME AT BS00 BETWEEN STR 15-16R.    ****S/D*****  REPAIRED DAMAGED FRAME AT BS 500  STR 15-16R  AS PER FEDEX SRM 51-40-3.
